Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 50, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Apr 11, 2012, 8:40 PM CDT for 4 counties in Texas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 11, 2012, 8:40 PM CDT (01:40 UTC)
- Expired
- Apr 11, 2012, 9:18 PM CDT
- In force
- 38 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Carson County, TX, Hutchinson County, TX, Moore County, TX, Potter County, TX
The radar
The Amarillo radar (KAMA), 68 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 11, 3:11 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.7 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 706 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1480 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
788 WUUS54 KAMA 120140 SVRAMA TXC065-233-341-375-120245- /O.NEW.KAMA.SV.W.0050.120412T0140Z-120412T0245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AMARILLO TX 840 PM CDT WED APR 11 2012 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN CARSON COUNTY IN THE PANHANDLE OF TEXAS HUTCHINSON COUNTY IN THE PANHANDLE OF TEXAS SOUTHEASTERN MOORE COUNTY IN THE PANHANDLE OF TEXAS EXTREME NORTHEASTERN POTTER COUNTY IN THE PANHANDLE OF TEXAS * UNTIL 945 PM CDT * AT 838 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR FRITCH...OR ABOUT 11 MILES WEST OF BORGER...MOVING NORTH AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... FRITCH... SANFORD... STINNETT... LAKE MEREDITH... PRINGLE... PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. REMEMBER... SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES WITH LITTLE OR NO ADVANCED WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. && LAT...LON 3602 10157 3589 10122 3555 10150 3561 10168 TIME...MOT...LOC 0140Z 202DEG 15KT 3563 10159 $$ KJS
3 follow-up statements
153 WWUS54 KAMA 120150 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 850 PM CDT WED APR 11 2012 TXC065-233-341-375-120245- /O.CON.KAMA.SV.W.0050.000000T0000Z-120412T0245Z/ HUTCHINSON TX-MOORE TX-POTTER TX-CARSON TX- 850 PM CDT WED APR 11 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR NORTHWESTERN CARSON...EXTREME NORTHEASTERN POTTER...SOUTHEASTERN MOORE AND WESTERN HUTCHINSON COUNTIES... AT 849 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR FRITCH...OR ABOUT 10 MILES WEST OF BORGER...MOVING NORTH AT 15 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3563 10168 3602 10157 3589 10122 3556 10149 TIME...MOT...LOC 0149Z 202DEG 15KT 3566 10157 $$ CLK
838 WWUS54 KAMA 120208 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 908 PM CDT WED APR 11 2012 TXC065-233-341-375-120245- /O.CON.KAMA.SV.W.0050.000000T0000Z-120412T0245Z/ HUTCHINSON TX-MOORE TX-POTTER TX-CARSON TX- 908 PM CDT WED APR 11 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR NORTHWESTERN CARSON...EXTREME NORTHEASTERN POTTER...SOUTHEASTERN MOORE AND WESTERN HUTCHINSON COUNTIES... AT 904 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SANFORD...OR ABOUT 9 MILES WEST OF BORGER...MOVING NORTH AT 15 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3563 10168 3602 10157 3589 10122 3556 10149 TIME...MOT...LOC 0208Z 202DEG 15KT 3568 10155 $$ CLK
775 WWUS54 KAMA 120218 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 918 PM CDT WED APR 11 2012 TXC065-233-341-375-120228- /O.CAN.KAMA.SV.W.0050.000000T0000Z-120412T0245Z/ HUTCHINSON TX-MOORE TX-POTTER TX-CARSON TX- 918 PM CDT WED APR 11 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CARSON...EXTREME NORTHEASTERN POTTER...SOUTHEASTERN MOORE AND WESTERN HUTCHINSON COUNTIES IS CANCELLED... AT 918 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING IS CANCELLED. LAT...LON 3563 10168 3602 10157 3589 10122 3556 10149 TIME...MOT...LOC 0218Z 202DEG 15KT 3572 10153 $$ CLK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 6:45 PM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, Apr 11, 6:45 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 645 PM CDT WED APR 11 2012 .AVIATION... NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE PANHANDLES THROUGH THE EARLY MORNING HOURS OF THURSDAY. SKIES WILL REMAIN VFR THIS EVENING OUTSIDE OF THE STORMS AND WILL GET DOWN INTO THE IFR RANGE UNDER THE STORMS. THE SHOWERS AND STORMS ARE EXPECTED TO SWEEP EAST OF THE TAF SITES AFTER ABOUT 10Z. LOW CLOUDS BELOW 1000 FEET ARE EXPECTED TO MOVE ACROSS THE TAF SITES ON SOUTHEAST WINDS. THE WINDS WILL THEN BECOME MORE SOUTHWEST BY MID MORNING ON THURSDAY. THESE WINDS WILL BRING IN SOME DRIER AIR...SO LOW CLOUDS ARE EXPECTED TO DECREASE FROM WEST TO EAST. THE SOUTHWEST WINDS WILL PICK UP TO AROUND 25 KNOTS WITH GUSTS TO AROUND 35 KNOTS FROM MID MORNING THROUGH THURSDAY AFTERNOON. && .PREV DISCUSSION... /ISSUED 338 PM CDT WED APR 11 2012/ DISCUSSION... MAIN FORECAST CONCERN THIS AFTERNOON CENTERS ON THUNDERSTORM POTENTIAL THIS EVENING AND TONIGHT AND ANY SEVERE WEATHER PROSPECTS WITH THESE STORMS. ACTIVE WEATHER SITUATION UNFOLDING ACROSS THE PANHANDLES THIS AFTERNOON AS SCATTERED THUNDERSTORMS HAVE DEVELOPED NEAR A STATIONARY FRONT THAT STRETCHES FROM THE NORTHWEST TO THE SOUTHEAST ACROSS THE AREA. AMPLE CLOUD COVER THIS MORNING HAS FINALLY THINNED ALLOWING FOR DAYTIME HEATING TO FURTHER DESTABILIZE THE ATMOSPHERE. ALTHOUGH STORMS HAVE STRUGGLED EARLIER THIS AFTERNOON...THEY ARE INCREASING IN COVERAGE AND STRENGTH LIKELY OWNING TO STRENGTHENING UPPER LEVEL WINDS AS THE UPPER RIDGE SHIFTS FURTHER OFF TO THE EAST. STORMS WILL CONTINUE THROUGH TONIGHT WHERE LARGE HAIL... DAMAGING WINDS...AND TORNADOES /PARTICULARLY NEAR THE FRONTAL BOUNDARY/ ARE A POSSIBILITY. AN UPPER-LEVEL DISTURBANCE WILL EJECT OUT OF THE WESTERN CONUS TROUGH THURSDAY WHERE IT WILL HEAD INTO THE NORTHERN ROCKIES. THIS WILL RESULT IN A SURFACE LOW TO DEEPEN ACROSS THE CENTRAL HIGH PLAINS... PROMOTING A TIGHTENING SURFACE PRESSURE GRADIENT ACROSS THE SOUTHERN PLAINS. THE DRYLINE WILL ALSO PUSH OUT TOWARD OUR EASTERN COUNTIES BY THE AFTERNOON ALTHOUGH THERE ARE SOME DISCREPANCIES ON HOW FAR EAST THE DRYLINE WILL MOVE. THUNDERSTORMS ARE POSSIBLE EAST OF THE DRYLINE AND HAVE CONTINUED WITH SLIGHT CHANCE POPS ACROSS THE EASTERN TX/OK PANHANDLES. A SIMILAR WX SET UP IS IN STORE FOR FRIDAY AND AGAIN HAVE A SLIGHT CHANCE MENTION OF THUNDER IN THE EASTERN TX/OK PANHANDLES. HAVE NOT MADE TOO MANY CHANGES TO THE FORECAST BEYOND FRIDAY AS AN UPPER LEVEL LOW DIGS INTO THE FOUR CORNERS REGION. THE GFS/CMC/ECMWF FOR THE MOST PART SUGGEST THIS SYSTEM WILL TRACK NORTH OF THE AREA...THEREFORE DRY-SLOTTING THE SOUTHERN HIGH PLAINS. CLK FIRE WEATHER... SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE TEXAS AND OKLAHOMA PANHANDLES THIS EVENING AND TONIGHT...WHERE SOME LOCATIONS MAY RECEIVE AT LEAST A HALF AN INCH OF RAINFALL THROUGH THURSDAY MORNING. ON THURSDAY...THE DRYLINE WILL MOVE INTO THE EASTERN TEXAS AND OKLAHOMA PANHANDLES WITH ANOTHER CHANCE FOR THUNDERSTORMS ALONG AND EAST OF IT. WEST OF THE DRYLINE...SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH AND RELATIVE HUMIDITIES WILL FALL TO 10 TO 20 PERCENT. WHILE THE WINDS AND RELATIVE HUMIDITIES CAN RAISE CONCERNS FOR ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS...THE FIRE DANGER RATING IS AT LOW TO MODERATE SO DO NOT ANTICIPATE HAVING TO ISSUE ANY FIRE WEATHER WATCHES. A SIMILAR SET UP EXISTS FOR FRIDAY AS THE DRYLINE PUSHES INTO THE EASTERN PANHANDLES WITH BREEZY SOUTHWEST WINDS AND RELATIVE HUMIDITIES FALLING TO AROUND 10 TO 20 PERCENT. CLK && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 16/15
Hazardous weather outlook, Apr 11, 3:15 PM CDT, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 315 PM CDT WED APR 11 2012 OKZ001>003-TXZ001>020-121100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 315 PM CDT WED APR 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. A TORNADO WATCH IS IN EFFECT FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES UNTIL 10 PM CDT. THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF THE PANHANDLES THIS EVENING AND TONIGHT. SOME OF THE STORMS MAY BE SEVERE...WITH LARGE HAIL...DAMAGING WINDS...AND TORANDOES BEING THE PRIMARY HAZARDS. LOCALLY HEAVY RAIN MAY ALSO OCCUR WITH THESE STORMS. CAUTION IS ADVISED ON AREA LAKES THROUGH TONIGHT DUE TO BREEZY SOUTHEAST WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE POSSIBLE ACROSS THE EASTERN TEXAS AND OKLAHOMA PANHANDLES THURSDAY AFTERNOON AND EVENING...AND AGAIN FRIDAY AFTERNOON AND FRIDAY NIGHT. SEVERE WEATHER WILL BE POSSIBLE BOTH DAYS. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN HAZARDS...BUT SOME THREAT WILL ALSO EXIST FOR ISOLATED TORNADOES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE TEXAS AND OKLAHOMA PANHANDLES THIS EVENING AND TONIGHT...AND ACROSS EASTERN PORTIONS OF THE PANHANDLES THURSDAY AND FRIDAY. CLK
In the hours before
Local storm report, Apr 11, 8:10 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
810 PM CDT WED APR 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM FLASH FLOOD 2 S DUMAS 35.83N 101.97W
04/11/2012 MOORE TX EMERGENCY MNGR
HIGHWAY 287 IMPASSABLE
&&
EVENT NUMBER AMA1200240
SFJLocal storm report, Apr 11, 8:11 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AMARILLO TX
811 PM CDT WED APR 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM FLASH FLOOD 2 S MASTERSON 35.61N 101.96W
04/11/2012 POTTER TX EMERGENCY MNGR
HIGHWAY 287 IMPASSABLE
&&
CORRECTED COUNTY/STATE...LOCATION
EVENT NUMBER AMA1200240
SFJSpecial weather statement, Apr 11, 8:20 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 820 PM CDT WED APR 11 2012 TXZ012-017-018-120145- POTTER TX-RANDALL TX-ARMSTRONG TX- 820 PM CDT WED APR 11 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 845 PM CDT FOR ARMSTRONG...RANDALL AND POTTER COUNTIES. AT 820 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM OVER CANYON...MOVING NORTHEAST AT 30 MPH. ONE HALF INCH HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. CLK
Special weather statement, Apr 11, 8:22 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 822 PM CDT WED APR 11 2012 TXZ008-009-013-120215- HUTCHINSON TX-ROBERTS TX-CARSON TX- 822 PM CDT WED APR 11 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 PM CDT FOR CARSON...ROBERTS AND HUTCHINSON COUNTIES. AT 820 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 6 MILES NORTH OF BORGER...MOVING NORTHEAST AT 5 MPH. HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE. PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
Local storm report, Apr 11, 8:23 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
823 PM CDT WED APR 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM HAIL 3 SW UMBARGER 34.92N 102.14W
04/11/2012 E0.88 INCH RANDALL TX TRAINED SPOTTER
LOTS OF HAIL COVERING THE GROUND
&&
EVENT NUMBER AMA1200241
SFJLocal storm report, Apr 11, 8:30 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
830 PM CDT WED APR 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 PM HAIL UMBARGER 34.95N 102.11W
04/11/2012 E1.00 INCH RANDALL TX TRAINED SPOTTER
HAIL COVERING HIGHWAY 60. ROADS ARE SLICK IN UMBARGER.
&&
EVENT NUMBER AMA1200242
CLKThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 7:03 PM CDT | Severe Thunderstorm Warning | AMA | Moore, Sherman | 57 min |
| Apr 11, 7:05 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Moore, Sherman | 42 min |
| Apr 11, 7:18 PM CDT | Areal Flood Advisory | AMA | Moore, Sherman | 4 hr |
| Apr 11, 7:25 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham, Potter, Randall | 65 min |
| Apr 11, 7:39 PM CDT | Tornado Warning | AMA | Carson, Hutchinson | 22 min |
| Apr 11, 8:12 PM CDT | Areal Flood Advisory | AMA | Potter, Randall | 2 hr |
| Apr 11, 11:17 PM CDT | Areal Flood Warning | AMA | Moore | 12 hr |
| Apr 11, 11:57 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Moore | 63 min |
| Apr 12, 12:20 AM CDT | Areal Flood Advisory | AMA | Moore | 4 hr |
| Apr 12, 11:04 AM CDT | Areal Flood Warning | AMA | Moore | 8 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.